# SDR IPXA2020051155159

- Difficulty date: April 15, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft serial: 48805
- Aircraft time: 78,606 hours, 14,572 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB118010
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRT WING FIXED L/E PANEL LANDING CRACKED AT XOS 615.REMOVED, FABRICATED AND INSTALLED RT WING FIXED L/E LANDING / DOUBLER BETWEEN STA XOS 602 - XOS 629 IAW DWG ARB1180 AND SRM 51-31-01. { MINOR }
